A New Generalized Weighted Exponential Distribution: Properties and Applications

Abbas S., Zaniab S., Mehmood O., Ozal G., Shahbaz M. Q.

THAILAND STATISTICIAN, vol.20, no.2, pp.271-283, 2022 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 2
  • Publication Date: 2022
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.271-283
  • Keywords: Maximum likelihood, moment, order statistics, quantile function, reliability analysis
  • Hacettepe University Affiliated: Yes


This paper presents a new generalization of the weighted Exponential distribution using exponentiated generalized class of distributions. The proposed model has the influence as special cases the exponential, exponentiated exponential, exponentiated generalized exponential, and among other distributions. An account of statistical characteristics for the generalized weighted exponential distribution including; quantile function, moments, moment generating function, order statistics and entropy is presented. The model parameters are estimated through method of maximum likelihood and simulation study is performed to assess the stability of maximum likelihood estimates. Two data sets from the field of reliability and medical sciences are considered to analyze the impact of generalized weighted Exponential distribution in real life phenomena and results of selected criterion are compared with some existing models which indicate the efficiency of generalized weighted Exponential distribution.